Duality in fixed point theory of multivalued mappings. Some applications in economics

Mehta G. (1984) Duality in fixed point theory of multivalued mappings. Some applications in economics. Economics Letters, 16 1-2: 93-97. doi:10.1016/0165-1765(84)90147-2


Author Mehta G.
Title Duality in fixed point theory of multivalued mappings. Some applications in economics
Journal name Economics Letters   Check publisher's open access policy
ISSN 0165-1765
Publication date 1984-01-01
Sub-type Article (original research)
DOI 10.1016/0165-1765(84)90147-2
Open Access Status Not yet assessed
Volume 16
Issue 1-2
Start page 93
End page 97
Total pages 5
Subject 2002 Cultural Studies
2003 Language Studies
Abstract This paper gives some applications in economics of the duality in fixed point theory of multivalued mappings. The existence of maximal elements for preferences is proved under dual conditions on the preference correspondences.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 14:30:29 EST by System User